Advertisement

Analytic properties of two-dimensional continued P-fraction expansions with periodical coefficients and their simultaneous Pade-Hermite approximants

  • A. I. Aptekorev
  • V. A. Kalyagin
Continued Fractions
Part of the Lecture Notes in Mathematics book series (LNM, volume 1237)

Keywords

Asymptotic Expansion Riemann Surface Vector Function Meromorphic Function Orthogonal Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    DE BRUIN M.G., Convergence along steplines in a generalized Padé table, in Padé and rational approximation, ed. E.B. Saff, E.B. Varga (1977), 15–21.Google Scholar
  2. [2]
    GONCHAR A. A., RAKHMANOV E. A., On the convergence of simultaneous Padé approximants for systems of functions of the Markov type, Proc. Steklov Math. Inst. 157 (1981), 31–48 (in Russian) (English transl. in Proc. Steklov Math. Inst. 3 (1983), 31–50)MathSciNetzbMATHGoogle Scholar
  3. [3]
    KALYAGIN V. A., On a class of polynomials defined by two orthogonality relations, Mat. Sbornik 110 (152) (1979), 609–627 (in Russian), (English transl. in Math. USSR Sb. 38 (1981))MathSciNetGoogle Scholar
  4. [4]
    MARKOV A. A., Selected papers on continued fractions and the theory of functions deviating least from zero, ed. OGIZ, Moscow (1948) (in Russian)Google Scholar
  5. [5]
    NIKISHIN E. M., A system of Markov functions, Vestnik Moscow. Univ., Ser. I Mat. Mekh. No.4 (1979), 60–63 (in Russian), (English transl. in Moscow Univ. Math. Bull. 34 1979)Google Scholar
  6. [6]
    NIKISHIN E. M., On simultaneous Padé approximants, Mat. Sbornik 113 (155) (1980), 499–519 (in Russian), (English transl. in Math. USSR Sb. 41 (1982)).MathSciNetzbMATHGoogle Scholar
  7. [7]
    NUTTALL J., Asymptotics of diagonal Hermite-Padé polynomials, J. Approx. Theory 42, No.4 (1984), 299–386.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    PARUSNIKOV V.I., The Jacobi-Perron algorithm and joint approximation of functions, Mat. Sbornik 114 (156) (1981), 322–333 (English transl. in Math. USSR Sb. 42 (1982)).MathSciNetzbMATHGoogle Scholar
  9. [9]
    PARUSNIKOV V.I., Limit periodic multidimensional continued fraction, Inst. Appl. Math. USSR Acad. of Sciences, No.62 (1983), 1–24 (preprint) (in Russian)Google Scholar
  10. [10]
    RAKHMANOV E. A., On asymptotic properties of polynomials which are orthogonal on the real axis, Mat. Sbornik 119 (1982), 163–202 (in Russian).MathSciNetzbMATHGoogle Scholar
  11. [11]
    RIEMANN B., Oeuvres Mathématiques, ed. Albert Blanchard, Paris (1968), 353–363Google Scholar
  12. [12]
    SZEGÖ G., Orthogonal Polynomials, Providence (1939).Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • A. I. Aptekorev
    • 1
  • V. A. Kalyagin
    • 2
  1. 1.Keldysh Institute of Applied MathematicsMoscow A-47USSR
  2. 2.Polytechnic InstituteGorkiUSSR

Personalised recommendations